# SDR R61A20100103

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 5,152 hours, 4,250 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Psu
- Part number: 5912847
- Part serial: A0967
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL MSG DURING CRUISE, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT INTO PHL.  MAINTENANCE TROUBLESHOT AND FOUND THE RT FLAP/SLAT PSU TO BE AT FAULT.  REMOVED AND REPLACED THE RT FLAP/SLAT PSU PER EMB AMM.  THE A/C WAS RELEASED BACK INTO SERVICE.
